# SDR QXEA200300745

- Difficulty date: June 11, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 4,035 hours, 4,671 cycles
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Failed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ENGINEERING REQUEST - GENERAL VISUAL INSPECTION OF BUSHING FOR CONDITION OF LEFT INBOARD FLAP OUTBOARD FITTING OUTBOARD LUG. REF EA 6-57-51 "C" FOR CONTINUATION OF SERVICE.
